RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1975, Volume 15, Number 4, Pages 946–956 (Mi zvmmf6257)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution of the wave equation in a domain with moving boundaries by Galerkin's method

N. A. Dragieva

Moscow

Full text: PDF file (819 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1975, 15:4, 130–140

Bibliographic databases:

Document Type: Article
UDC: 518:517.944/.947
MSC: Primary 65N30; Secondary 35L05
Received: 03.12.1973

Citation: N. A. Dragieva, “Solution of the wave equation in a domain with moving boundaries by Galerkin's method”, Zh. Vychisl. Mat. Mat. Fiz., 15:4 (1975), 946–956; U.S.S.R. Comput. Math. Math. Phys., 15:4 (1975), 130–140

Citation in format AMSBIB
\Bibitem{Dra75}
\by N.~A.~Dragieva
\paper Solution of the wave equation in a domain with moving boundaries by Galerkin's method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1975
\vol 15
\issue 4
\pages 946--956
\mathnet{http://mi.mathnet.ru/zvmmf6257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0387786}
\zmath{https://zbmath.org/?q=an:0342.65069}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1975
\vol 15
\issue 4
\pages 130--140
\crossref{https://doi.org/10.1016/0041-5553(75)90172-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6257
  • http://mi.mathnet.ru/eng/zvmmf/v15/i4/p946

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Podgaev, K. V. Lisenkov, “Razreshimost kvazilineinogo parabolicheskogo uravneniya v oblasti s kusochno-monotonnoi granitsei”, Dalnevost. matem. zhurn., 13:2 (2013), 250–272  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:76
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019